# SDR DXTA2011050204569

- Difficulty date: April 30, 2011
- Submitted: May 2, 2011
- Operation: Air carrier
- Aircraft: N326QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600526
- Aircraft time: 8,733 hours, 7,339 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Condition: Obstructed
- Stage of operation: TO
- How discovered: O
- Nature of condition: P
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL, ABORTED TAKEOFF FOR NO AIRSPEED INDICATION ON PILOTS PFD.  REMOVED PILOT'S PITOT TUBE.  REMOVED SAND FROM PITOT TUBE PURGED PITOT LINE FROM PILOT'S MADC TO PITOT TUBE.  NO DEBRIS NOTED.  RESECURED PITOT LINES AND TUBE.  SECURED ACCESS. PITOT HEAT CHECKS GOOD.  PERFORMED LEAK CHECK OF PILOT'S PITOT SYSTEM.  LEAK CHECK GOOD WITH -0.6KTS/MIN AT 250KTS-TRANSPONDER MODE 'C' ENCODING CHECKS GOOD.  OPS CHECKED PILOT'S MADC GOOD.  ALL WORK IAW MM 34-11-10.
